# SDR SWAA2022092243746

- Difficulty date: August 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL45 BS562; BS683 - BS691. MARKED. / BLEND AREA AT BS 682-687; RBL 45 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1;[06] REMOVED PASSENGER CABIN SEAT TRACK RBL45 BS562 BS683- BS691 IAW SOPM 20-50-01.;[07] COMPLETED CORROSION REMOVAL BY INSTALLING NEW PASSENGER CABIN SEAT TRACK RBL45 BS562 BS683- BS691 IAW AMM 20-50-11-910-801. CAL ID: ATS2749; SN: 0222900082; DUE: 05/2023.;[08] EDIT: SEAT TRACK FABRICATED IAW BOEING DRAWING 144A7714; REV. A.  COUNTERSUNK FWD HOLE IAW SWA SRM 51-40-08-0G-0; STEPS 5 A. THROUGH 5. C. COMPLETED CORROSION REMOVAL BY INSTALLING NEW PASSENGER CABIN SEAT TRACK RBL45 BS562 BS683- BS691 IAW BOEING INSTALLATION DRAWING 114A5350; REV: A AND AMM 20-50-11-910-801. CAL ID: ATS2749; SN: 0222900082; DUE: 05/2023.;[09] EDIT: SEAT TRACK FABRICATED IAW BOEING DRAWING 144A5350; REV.:-. COUNTERSUNK FWD HOLE IAW SWA SRM 51-40-08-0G-0; STEPS 5 A. THROUGH 5. C. COMPLETED INSTALLATION OF NEW PASSENGER CABIN SEAT TRACK RBL45 BS562 BS683- BS691 IAW BOEING INSTALLATION DRAWING 114A5350; REV: - AND AMM 20-50-11-910-801. CAL ID: ATS2749; SN: 0222900082; DUE: 05/2023.;[10] CERTIFIED EDIT;[11] REJECT: SEAT TRACK FASTENER AT BS 685 +15.5; RBL 45 HAS NO THREADS PROTUDING PAST THE NUT. ADDED STEP 1.;[12] REMOVED EXTRA WASHER AND INSTALLED FASTENER BACK PER AMM 20-50-11-910-801. CAL ID: PER2168 SN: 220111682 DUE: 06/2023;
